Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking YAZ since about Nov. and I have headaches, mood swings, and extreme tiredness. I think it may be the pills but I'm not sure. Has anyone else had any of the side effects?

Loading...

My 24 yr old daughter who is at the start of her 5th month of using Yaz with the intent to correct an inbalance in hormones now has similar symptoms. These side effects are almost as bad as her crazy natural hormones that she had hoped to relieve.

Also, her cousin (same age) used Yaz and in her 4th month had to abandon it. She had extreme vaginal inflammation which was first quite suspect. But, once she changed to a once a month shot, the inflammation went away, fortunately.

As for my daughter, during the 4th month of Yaz she started noticing extreme fatigued, moodiness to the point of tears, weight loss, and now she is experiencing abdominal swelling and pain in the area of her felopian tubes. She originally used Yasmin for 1 year with success but switched because it did nothing to correct her hormonal acne, which Yaz does relieve. But, these new side effects are horrible enough to send us in search of a solution.

She is now under the care of a natural compounding pharmacist, who works alongside an osteopath. Soon she will have her blood checked to determine the exact hormone imbalance and she will receive a hormone replacement that is natural and made just for her.

This will do nothing for birth control, if you were using Yaz for that purpose. I pray that you are married and can discuss this with your husband, because it appears that you need to change hormone pills as soon as your pack is done. And better, if you can use another form of birth control that won't interfere with your bodies natural cycle, that would be the best for the long run.

Originally, my daughter used these forms of hormone pills and not a natural method because her own natural hormone's effects on her body were so very disabling, and she is in college, that she needed to find a quick fix. (She had monthly gall bladder problems, fevers, sore throats, fatigue, acne...) A natural hormone solution can take months to nail down which means jeopardizing her college grades. But this year she is not in summer school, so she will go for the natural method.

Hope you find a fix quickly...

Loading...

I'm 18 and I've been taking Yaz for almost two months now. It's affected me so much that I have already asked my doctor to be switched to a different oral contraceptive. It makes me act differently than I normally would. I experienced mood swings almost immediately after starting to take it. I get angry easily and I cry at least once a week. Extreme tiredness is also a side effect that I have from it.

Loading...

I switched to yaz after three years of being on mircette which I loved but KILLED my sex drive..
My dr didn't even talk to me about BC just said "this one is new here have three months on me" and so I had a hard time the first three months but as alwyas I knew to stick with it, So I did. then things started to even out but now i'm on my 8th month and my skin is awful, my moods have been worse the past three months and I'm so tired I can barely function anymore, I HATE IT, I can't seem to get enough sleep and I thought perhaps it was just stress due to building a house and getting married in the next three months.
I have been on ortho tricylene and it made me gain weight but that was okay because I was so tiny when I went on it, Obviously I don't want to gain weight now three months before my wedding. I have an appointment with a new doctor ( I recently moved) on the 21st so hopefully she can help, not to mention I've had cramps and migraines the past two periods which I haven't had in the 7 years I've been on BC.

Loading...

Hi I am 25 and am wondering if your daughter's hormone imbalance was due to polycystic ovarian syndrome (PCOS) and what hormones came up imbalanced? I have been diagnosed with PCOS and have an imbalanced ratio of FSH and LH hormones causing lack of ovulation/menstruation, depression/moodiness, weight fluctuations, acne, and I had to have my gall bladder removed when I was 16. I am about to get back on birth control to help with all these imbalances that have came back prominent after stopping birth control and am wondering if this is associated with what your daughter has experienced. Thanks.

Loading...

I am 34 and this is my 4th mth on yaz. I'm switching after this pack is done because i have migraines everyday, i'm so crabby and i snap at my boyfriend at the drop of a hat. I cry a lot more then i use to and just don't feel like myself. I'm assuming it's the birth control pill since i've never been like this until i started taking it. I def. would not recommend it to anyone. I've been very disappointed. Has anyone else had the same problems?

Loading...

OMG I STARTED TAKING YAZ ABOUT 1MONTH NOW! I HAVE BEEN HAVING LOTS OF PROBLEMS LIKE FEELING TIRED , EXTREAMLY MOODY ,HEADACHES... SEEMS LIKE I WANT TO CRY OVER ANY LITTLE THING. GOSH I HATE THEM !!! IM GOING TO SWITCH ASAP!! HAS ANY ONE HAD BLURRY VISION? I DID THIS MORNING IM NOT SURE IF THIS HAS ANYTHING TO DO WITH THE BC...BUT ITS THE 1ST TIME THIS HAS EVER HAPPENED TO ME....

Loading...

i started taking yaz about three weeks ago, and started on the first day of my period... and my period hasnt stopped. i wasn't sure what to think since yaz is supposed to give you shorter periods, and this is the longest period of my life- almost 3 weeks... definitely not normal. has this happened with anyone else?

Loading...

I TOOK YASMIN FOR ALMOST 2 YEARS AND MY SIDE EFFECTS HAVE BEEN CRIPLING I HAVE BEEN OFF FOR 9 MONTHS AND STILL SUFFERING FROM THESE TERRIBLE SIDE EFFECTS.
SEVERE MOOD CHANGES, ANXIETY, DEPRESSION, FATIGUE, DIZZINESS, URINARY TRACT INFECTIONS, YEAST INFECTIONS, WEAKNESS, FAINTING SPELLS, HEADACHES, MUSCLE SORENESS, NECK PAIN, CHEST PAIN, FEELING TOTALLY SPACED OUT.
MY NEW DOCTOR IS FULLY AWARE THAT THIS PILL IS CAUSING WOMEN THESE HORRIBLE PROBLEMS AND STATED SHE WOULD NOT PRESCRIBE THIS PILL TO ANYONE. YOU LADIES ARE GOING TO HEAR ABOUT THIS SOON PUBLICALLY IT HAS CAUSED TO MUCH HAVOC ON SO MANY WOMENS LIVES.
CHECK OUT MEDICATIONS DOT COM WEBSIT AND YASMIN SURVIVORS FORUM http://www.createforum.com/phpbb/viewforum.php?f=1&mforum=yasminsideeffec
THIS PILL IS HELL PURE HELL IT TAKES MONTHS AND YEARS FOR WOMEN TO RECOVER FROM THIS PILL ECSPECIALLY IF YOU TAKE THIS PILL FOR MORE THAN 1 YEAR. TELL YOUR DOCTORS IMMEDIATELY THE MORE COMPLAINTS THEY GET THE QUICKER THEY WILL LISTEN. I WENT THRU 4 DOCTORS UNTILL I COULD FIND SOMEONE TO EVEN ADMIT THIS PILL MESSED ME UP. THROW THEM OUT NOW!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Loading...

I have been on Yaz for about 3 months;
it gives headaches
if you stop taking the pill, you will bleed until you take it again
weight loss- loss of appetiate
I sleep like I am pregant
I have pregency sythoms, breast tenderness, nipple tenderness, etc
Makes you thirsty
Tiredness
Does anyone have pregancy synthoms????

Loading...

I have only been on Yaz for 2 weeks, within these 2 weeks I have noticed a huge difference in my sex drive, I am never in the mood..its incredibly discouraging to me and my boyfriend. Has anyone else experienced a significant loss in sex drive using Yaz?

Loading...

On Yaz for five weeks. Headache EVERY SINGLE DAY SINCE STARTING IT. I would rather use condoms and foam the rest of my life than deal with this.

Loading...

i am about to get on YAZ and to be honest I am just getting off of the patch and i had all of these symptoms except for loosing wieght i gain alot. i only hope it will work for me because for some reason my body does the opposite than that of the original side effects. but i tell u wat this time on BC it killed me. i hadnt been on BC in 2 years and my doctors told me due to the long amount of time i had not been on BC everything i was experiencing was normal. but my husband is a boob man so my boobs hurting all of the time just wont fly. ?

Loading...

I asked my doctor for a sample of YAZ. I wanted to see if it would help with my extreme irritability before my period. At first every thing seemed good and my moods did seem to even out quite a bit. However, I experienced extreme fataigue like I had never experienced before. It was so bad that I could not pull myself out of bed in the morning, I layed down at lunch time and I had no enegy to do anything but to sit in front of the computer all day. Without the pill, I normally have one or two days where I'd prefer to relax and lower the activity level but this is nothing like I experienced on YAZ. Yaz multiplied the effect and stretched out this condition for about 5 days. Plus I was also needing to eat every 1 to 3 hours. I did start taking two iron pills a day and that did seem to help give me some energy back.

Loading...

I started Yaz and after 1 month I began feeling different. I was very moody, depressed, would pick fights over nothing, very anxious, loss of appetite and experiencing heart palpatations.

I thought I was going crazy and could not understand what was going on. Finally I put two and two together and asked to stop the pill. After stopping I felt fine.

Loading...